# SDR SWAA117390

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 63,593 hours, 54,180 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Broken
- Location: Lt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING NR 4 GROUND SPOILER ATTACH LUG AT O/B ACTUATOR BROKEN.  REMOVED AND REPLACED SPOILER IAW MM.
